# SDR COMA2009012650070

- Difficulty date: January 25, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 21,826 hours, 19,097 cycles
- System (JASC): 3432 · Glide Slope System
- Part: Antenna
- Part number: S414222
- Condition: Failed
- Location: Glide Slope
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO CVG, GLIDE SLOPE INDICATIONS ERRATIC FOLLOWED BY TOTAL LOSS OF GLIDE SLOPE INDICATOR.  A/C LANDED SAFELY.  REMOVED AND REPLACED GLIDE SLOPE ANTENNA.  OPS CHECK GOOD.
